Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2013, Volume 68, Issue 6(414), Pages 169–170 (Mi umn9561)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the distribution of maxima of a skew Brownian motion and a skew random walk on some random time intervals

Ya. A. Lyulko

National Research University "Higher School of Economics"

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 14.A12.31.0007
8226


DOI: https://doi.org/10.4213/rm9561

Full text: PDF file (383 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2013, 68:6, 1131–1132

Bibliographic databases:

MSC: 60J60
Presented: А. В. Булинский
Accepted: 05.10.2013

Citation: Ya. A. Lyulko, “On the distribution of maxima of a skew Brownian motion and a skew random walk on some random time intervals”, Uspekhi Mat. Nauk, 68:6(414) (2013), 169–170; Russian Math. Surveys, 68:6 (2013), 1131–1132

Citation in format AMSBIB
\Bibitem{Lyu13}
\by Ya.~A.~Lyulko
\paper On the distribution of maxima of a~skew Brownian motion and a~skew random walk on some random time intervals
\jour Uspekhi Mat. Nauk
\yr 2013
\vol 68
\issue 6(414)
\pages 169--170
\mathnet{http://mi.mathnet.ru/umn9561}
\crossref{https://doi.org/10.4213/rm9561}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3203195}
\zmath{https://zbmath.org/?q=an:1295.60090}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2013RuMaS..68.1131L}
\elib{https://elibrary.ru/item.asp?id=21277014}
\transl
\jour Russian Math. Surveys
\yr 2013
\vol 68
\issue 6
\pages 1131--1132
\crossref{https://doi.org/10.1070/RM2013v068n06ABEH004871}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000332667100004}
\elib{https://elibrary.ru/item.asp?id=21917419}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84899705507}


Linking options:
  • http://mi.mathnet.ru/eng/umn9561
  • https://doi.org/10.4213/rm9561
  • http://mi.mathnet.ru/eng/umn/v68/i6/p169

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:375
    Full text:123
    References:27
    First page:39

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021